# SDR 03284638

- Difficulty date: October 11, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 11,399 hours, 9,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERHEAD EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE BULB AS WELL AS REPAIRED A WIRE TO THE LIGHT ASSEMBLY.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
